# SDR SWAA2022032949801

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - R/H SIDE TRANSITION ANGLE BETWEEN FUSELAGE STATION 767 AND STATION 787 - UNDERLYING STRUCTURE. THE ANGLE THAT ATTACHES TO THE BOTTOM SIDE OF THE TRANSITION ANGLE AT THAT LOCATION HAS CORROSION ON THE BOTTOM SIDE AROUND THE NUTPLATES. / REPLACED ANGLE PER SRM 51-40-02.
